Coefficient Analysis and Regression for Calculating Perimeter of Ellipse

International Journal of Mathematical Physics

View Publication Info
Field Value
Title Coefficient Analysis and Regression for Calculating Perimeter of Ellipse
Creator Chen, Qiurong
Subject Coefficient; Regression; Polynomial; Ellipse; Perimeter

Description Coefficient for computing ellipse perimeter is analyzed deeply in this article, relevant characteristics and numeric results are achieved too. A polynomial function to compute ellipse perimeter is obtained by regression, which may be applied widely, and has higher accuracy verified by C programming via computer.
Publisher Whioce Publishing Pte Ltd
Date 2020-09-08
Type info:eu-repo/semantics/article

Format application/pdf
Source International Journal of Mathematical Physics; Vol 3, No 1: (Published)
Language eng
Rights Copyright (c) 2020 Qiurong Chen

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library